# SDR FDEA201104011292

- Difficulty date: April 1, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75731
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E COMPT AT STA XORS 536 FOUND FINGER DOUBLER WITH APPROX (8) IS CRACKED.   TRIMMED OFF IAW SRM 57-40-02, REV 46, REPAIR 9, FIG 203.  HFEC INSP CARRIED OUT ON REPAIR AREA FOUND NO CRACK EVIDENT.  REPAIR DOUBLER, ANGLE AND FILLER FABRICATED AND  INSTALLED IAW SRM 57-40-02, REV 46, REPAIR 9, FIG 203.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
